# SDR 06FDEA0340

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 999-1026 LONG 51L-50R, REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION USING FAA APPROVED DATA.  FOUND REPAIR TO BE MAJOR, REMOVED TRIPLER TO GAIN ACCESS AND FOUND CORROSION IAW DC10-30 SRM 51-33-01 VOL I AND SRM 51-35-01 VOL I.  REMOVED CORROSION ON TRIPLER IAW DC10-30 SRM 51-21-01 VOL II.  FOUND TO BE OUT OF LIMITS IAW DC10-30 SRM 53-00-01 FIG 1A VOL II.  FABBED TRIPLER IAW DC10-30 SRM 53-20-01 FIG 7 VOL I.  ALODINED AND PRIMED IAW DC10-30 SRM 51-21-01 VOL I.  INSTALLED TRIPLER IAW DC10-30 SRM 51-35-01 VOL II AND SRM 51-33-01 VOL II .
